# SDR 070084

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 528
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT 502 PSP/LAS, THE FLIGHT CREW REPORT THAT THE STALL INDICATION FAILURE ANNUNCIATOR ILLUMINATED IN FLIGHT.  THERE WAS NO STALL WARNING.  PERFORMED QRH PROCEDURE TO DETERMINE SYSTEM 2 HAD FAILED.  PULLED C/B Z-23.  LAS VEGAS MAINTENANCE REPORT THE INTERROGATION OF THE STALL WARNING COMPUTERS AND BOTH REPORTED AOA VANE FAULT.  REMOVED AND REPLACED AOA VANE PER AMM 34-19-01.  NEXT DAY (04-01-2007) FLIGHT 551 RDM/LAS SIF, ANNUNCIATOR REPORTED AGAIN WITH SYSTEM 2 FAULT.  LAS VEGAS MAINTENANCE REPORT THE REMOVAL AND REPLACEMENT OF THE NR 2 STALL WARN COMPUTER PER AMM 34-19-02.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.  THE AIRPLANE HAS RETURNED TO SERVICE.
